# SDR QXEA2019012500047

- Difficulty date: January 21, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 85307789
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LAV SERVICE PANEL HAS EVIDENCE OF CORROSION ON APERTURE DOUBLER & DOOR NEAR BONDING STRAP ATTACH. REMOVED CORROSION ON APERTURE DOUBLER (LAV) & LAV SERVICE DOOR REF SRM 51-21-00. CW ET+UT INSP NO DEFECTS NOTED. MATERIAL REMAINING ON DOUBLER AFTER BLENDING 0.040 FOUND OUT OF LIMITS REF SRM 52-42-10 REPAIRED AFT LOWER CORNER OF LAV SERVICE PORT WITH 4EA FABRICATED REPAIR PARTS REF SRM 52-42-10 & 53-10-61. BLENDED CORROSION UPPER FWD FLANGE OF LAV SERVICE PORT INTERNAL DOUBLER  CW ET+UT INSP. NO DEFECTS NOTED. FOUND IN LIMITS REF SRM 53-10-61. RESTORED FINISH ON REWORKED AREA REF SRM 51-21-10-02-01, 51-25-10-02-01 & 51-25-15-02-01. REMOVED & INSTALLED LAV SERVICE PORT DOOR REMOVED & INSTALLED EXTERNAL DOUBLER AROUND LAV SERVICE PORT. CUT OUT CORRODED SECTION OF INTERNAL DOUBLER OF LAV SERVICE PORT AFT LOWER CORNER. PERF'D ET INSP ON LAV SERVICE DOOR INTERNAL DOUBLER CUT LINE IAW NDTM 51-00-06. NO DEFECTS NOTED. FABRICATED, LOCATED & DRILLED 4EA REPAIR PARTS REF SRM 52-42-10 & 53-10-61.  SEALED EXTERNAL LAV SERVICE PORT DOUBLER INSTALLED BONDING WIRE TO LAV SERVICE DOOR REF SRM 52-42-10. CONDUCTED ELECTRICAL BONDING TEST OF LAV SERVICE DOOR TO AC SKIN BONDING TEST WITHIN LIMITS.
